# SDR ASAA2019091830726

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 47,245 hours, 14,088 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: KDAGX4F001
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 FWD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED WITH PUMP ON. GROUNDED - YES. REF TSR 703841, REMOVED #2 FWD BOOST PUMP GFI RELAY R21 PER AMM 28-22-18-000-801. INSTALLED NEW RELAY R21 PER AMM 28-22-18-400-801. PERFORMED (GFI) RELAY OPERATIONAL TEST PER AMM 28-22-41-720-802 TEST PASSED ALSO PERFORMED FUEL BOOST PUMP OPERATIONAL TEST PER AMM 28-22-41-710-801 TEST PASSED.
